# SDR SWAA2022013155168

- Difficulty date: December 21, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA ; 2021-577225 / [01] TOOL USED P/N 45 MG S/N 130064101 DUE DATE 11/MAR/2022; [02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101U102020; CAL DUE DATE: 01-JUN-22; [03] TOOL USED FLAPSPEED P/N FPK-PRO-104 S/N PRO-3384 DUE DATE: 24 MAY 22; [04] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1 FIGURE 205 SEE INDIVIDUAL SIGN-OFFS BELOW; [05] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1 FIGURE 205 SEE INDIVIDUAL SIGN-OFFS BELOW RII ACCOMPLISHED
